# SDR SWIA200616147

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 1,116 hours, 769 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slat/Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON INITIAL POWERUP, RECEIVED "SPLR1STAB FAULT", "PITCH FEEL FAULT," "RUD LIMIT FAULT," AND "FLAPS HALFSPEED" STATUS MSGS.  REPLACED SLAT/FLAP ELECTRONIC CONTROL UNIT PER MM 27-51-05.  OPERATIONAL CHECK GOOD PER MM 27-50-00, 27-61-05, 27-40-00, 22-31-00.
